MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a primary plum set, clave secondary port, clave y-site, secure lock, 103 inch.Fluid reportedly began leaking around the spinning spiros on the secondary line as soon as the rn pushed start on the plum pump during a patient's infusion.The nurse set up for the infusion as follows: leucovorin was hung, attached secondary tubing (from the pharmacy) to the clave on the primary line.The rn closed the clamps on the secondary line and turned off the pump.The pharmacist, nick, was informed and the bag and device were returned to the pharmacy.Pharmacy changed out the secondary tubing and returned the bag; the bag did not have to be remade or wasted.
 
Additional Manufacturer Narrative
Although the device was requested multiple times to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.If additional information becomes available, supplemental vigilance report(s) will be filed at that time.
 
Event or Problem Description
A medsun medwatch uf/importer report # (b)(4) received on 05-jun-2025.
 
Additional Manufacturer Narrative
No 14687-15 product samples, videos or photographs were returned for investigation.The device history lot number was not reviewed; no lot number information was provided.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Corrected information in section d, g2, and g4.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
icu medical costa rica, ltd.
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22039064
Report Number9617594-2025-01029
Device Sequence Number9280939
Product Code ONB
UDI-Device Identifier00887709057012
UDI-Public00887709057012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEUCOVORIN, MFR UNK; UNSPECIFIED PLUM PUMP, MFR ICU MEDICAL; UNSPECIFIED SECONDARY LINE, MFR UNK
Patient SexUnknown